Does anyone have extreme moods that they are all of a sudden much longer than usual (eg, my mania is for a day, but now after being on roaccutane I have been in a manic episode for 5 days.

Home > Groups > Bipolar Mania > Does anyone have extreme moods that they are all of a sudden much longer than usual (eg, my mania is for a day, but now after being on roaccutane I have been in a manic episode for 5 days.
  • Having bipolar is a curse. Since starting roaccutane almost two weeks ago, I have started having heavy to extreme mood swings for 5-7 days straight and it's becoming really upsetting for everyone around me. I am also extremely negative and find no pleasure in even the simplest of things.

    Has anyone else perhaps had such side affects? Usually my mania (anger) last a day or so noy nearly a week!

    Question created 1 year 6 months ago

Answers

  • Mania lasting long

    Check for Hashimotos and adrenal cortisol axis. This delicate system regulates how much brain chemical production will be made.
    If thyroid or adrenals spike, you get all the symptoms you mention. Dr. J

    0 likes -

    asked 1 year 6 months ago

  • Do not use Roaccutane

    Do not use Roaccutane.
    There are healthy persons in Romania that used Roaccutane and made psychosis.
    Roaccutane can get you into a manic episode and put you into a hospital.
    Do not take any kind of medicine that sent that change your mood.
    It's hard being bipolar.

    0 likes -

    asked 1 year 6 months ago

  • Your on way too much

    Look, your on way too many shitty medications. Youll be ded by 45, your psychotherapist cares not. Look, get an RXfor aderall to take 3 X a week,at 15 mg on those days....take 3 mg of xanax two times a day, preferibly after the aderall wheres off, ambien is oky for sleep but stick to medicinal marijuana. Medicinal marijuana, no milk, and prune juice or simply a cup of prune juice will save you from shitting bricks and or feeling like your filled with shit. You have a bad fucking doctor, real talk.

    0 likes -

    asked 1 year 6 months ago